# SDR AALA202101099005

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 65,008 hours, 24,599 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLOOR BOARD 231KF IS SOFT.  REMOVED AND REPLACED FLOOR BOARD, IAW AMM 53-12-12.
